# SDR UPS98826173

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, STEP PLATE SUPPORT FRAME IS CRACKED IN 3 PLACES AT NR 4 PIT DOOR OPENED FOR OTHER MAINT, SEE CONTROL ITEM UPS98826172.  TRANS TO N\R CARD 75992.  FABRICATED NEW CHANNEL SUPPORT FRAME AND INSTALLED PER SRM 53-1-0 COMPLETED NON-ROUTINE 725592.
